Volume 14, issue 4 (2010)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 25
Issue 5, 2167–2711
Issue 4, 1631–2166
Issue 3, 1087–1630
Issue 2, 547–1085
Issue 1, 1–546

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
The Maskit embedding of the twice punctured torus

Caroline Series

Geometry & Topology 14 (2010) 1941–1991
Bibliography
1 A Austin, Visualising the Maskit embedding of the twice punctured torus, MMath project, University of Warwick (2010)
2 A Austin, C Series, Computing pleating rays for the twice punctured torus, in preparation
3 A F Beardon, The geometry of discrete groups, 91, Springer (1983) MR698777
4 J S Birman, C Series, Algebraic linearity for an automorphism of a surface group, J. Pure Appl. Algebra 52 (1988) 227 MR952081
5 F Bonahon, J P Otal, Laminations measurées de plissage des variétés hyperboliques de dimension 3, Ann. of Math. (2) 160 (2004) 1013 MR2144972
6 R D Canary, D B A Epstein, P Green, Notes on notes of Thurston, from: "Analytical and geometric aspects of hyperbolic space (Coventry/Durham, 1984)" (editor D B A Epstein), London Math. Soc. Lecture Note Ser. 111, Cambridge Univ. Press (1987) 3 MR903850
7 Y Chiang, Geometric intersection numbers on a five-punctured sphere, Ann. Acad. Sci. Fenn. Math. 26 (2001) 73 MR1816563
8 Y E Choi, K Rafi, C Series, Lines of minima and Teichmüller geodesics, Geom. Funct. Anal. 18 (2008) 698 MR2438996
9 Y E Choi, C Series, Lengths are coordinates for convex structures, J. Differential Geom. 73 (2006) 75 MR2217520
10 D B A Epstein, A Marden, Convex hulls in hyperbolic space, a theorem of Sullivan, and measured pleated surfaces, from: "Analytical and geometric aspects of hyperbolic space (Coventry/Durham, 1984)" (editor D B A Epstein), London Math. Soc. Lecture Note Ser. 111, Cambridge Univ. Press (1987) 113 MR903852
11 M Kapovich, Hyperbolic manifolds and discrete groups, 183, Birkhäuser (2001) MR1792613
12 L Keen, B Maskit, C Series, Geometric finiteness and uniqueness for Kleinian groups with circle packing limit sets, J. Reine Angew. Math. 436 (1993) 209 MR1207287
13 L Keen, J R Parker, C Series, Pleating coordinates for the Maskit embedding of the Teichmüller space of punctured tori, Unpublished draft manuscript (1996)
14 L Keen, J R Parker, C Series, Combinatorics of simple closed curves on the twice punctured torus, Israel J. Math. 112 (1999) 29 MR1715014
15 L Keen, C Series, Pleating coordinates for the Maskit embedding of the Teichmüller space of punctured tori, Topology 32 (1993) 719 MR1241870
16 L Keen, C Series, Pleating invariants for punctured torus groups, Topology 43 (2004) 447 MR2052972
17 I Kra, Horocyclic coordinates for Riemann surfaces and moduli spaces. I. Teichmüller and Riemann spaces of Kleinian groups, J. Amer. Math. Soc. 3 (1990) 499 MR1049503
18 S Maloni, C Series, Top terms of trace polynomials in Kra’s plumbing construction, Alg. Geom. Topol. 10 (2010) 1565
19 A Marden, Outer circles. An introduction to hyperbolic 3–manifolds, Cambridge Univ. Press (2007) MR2355387
20 B Maskit, Kleinian groups, 287, Springer (1988) MR959135
21 C McMullen, Cusps are dense, Ann. of Math. (2) 133 (1991) 217 MR1087348
22 J Milnor, Singular points of complex hypersurfaces, 61, Princeton Univ. Press (1968) MR0239612
23 Y N Minsky, Extremal length estimates and product regions in Teichmüller space, Duke Math. J. 83 (1996) 249 MR1390649
24 H Miyachi, Cusps in complex boundaries of one-dimensional Teichmüller space, Conform. Geom. Dyn. 7 (2003) 103 MR2023050
25 D Mumford, C Series, D Wright, Indra’s pearls. The vision of Felix Klein, Cambridge Univ. Press (2002) MR1913879
26 R C Penner, J L Harer, Combinatorics of train tracks, 125, Princeton Univ. Press (1992) MR1144770
27 C Series, An extension of Wolpert’s derivative formula, Pacific J. Math. 197 (2001) 223 MR1810217
28 C Series, Limits of quasi-Fuchsian groups with small bending, Duke Math. J. 128 (2005) 285 MR2140265
29 D Thurston, On geometric intersection of curves in surfaces
30 D J Wright, The shape of the boundary of Maskit’s embedding of the Teichmüller space of once punctured tori, Unpublished preprint (1988)